# SDR SWAA2025071189933

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 56,085 hours, 38,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW ABC NOT WORKING EMERGENCY LIGHTS AT ROW ABC NOT WORKING AT M2335.   REPLACED BATTERY PACK FOR M2335 IAW AMM 33-51-06.
